MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404239
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated that this inflatable penile prosthesis (ipp) stopped working since (b)(6) 2024.The patient stated that the doctor confirmed that it was a fluid leak, and a replacement would be needed.The patient stated that he experienced pain.No revision surgery has been informed, and no additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is: (b)(4).
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported fluid leak, mechanical issue and pain are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient symptom of pain is known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient stated that his inflatable penile prosthesis (ipp) was not pumping correctly.One year later, the device stopped working.The patient stated that the physician confirmed a fluid leak and indicated that a replacement would be needed.Additionally, the patient reported experiencing pain.Several months later, a surgical procedure was performed to remove the ipp.No additional information was provided.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21805440
Report Number2124215-2025-21850
Device Sequence Number7408584
Product Code JCW
UDI-Device Identifier00878953003528
UDI-Public(01)00878953003528(17)191115(10)1000009388
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2019
Device Model Number72404239
Device Catalogue Number72404239
Device Lot Number1000009388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1000209639.; RESERVOIR: UPN: 720185-01 / LOT: 1000209639.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age62 YR
Patient SexMale